# SDR SIMA200824101

- Difficulty date: August 26, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N240DS
- Make and model: Saab 340B
- Aircraft serial: 340B240
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 23063131
- Part serial: BAE11896
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3576 CREW REPORTED ENGINE 1 POWER FLUX N1 ITT, N2, IGNITION A&B AUTO RELIGHT AND FADEC TRANSFER IN FLIGHT FOR ABOUT 39 SECONDS.  THRUST SURGED UP/DOWN CONTINUED FROM ABOVE TRUST LEVERS AT FLT IDLE.  ENGINE 1 STABILIZED.  NO ABNORMAL INDICATIONS AFTERWARDS.  NO EICAS MESSAGES.  ACFT REMOVED FROM SERVICE. C/A  R&R FPMU AND OPS CHECKED GOOD.  FCF PASSED.  ACFT RETURNED TO SERVICE.
